# SDR COMA0560198

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 16,353 hours, 15,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Misinstalled
- Location: Door Bellcrank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5003 CABIN DOOR OUTER HANDLE CAUTION.  DOOR INTERNAL BELLCRANK RODS INSTALLED INCORRECTLY.  REINSTALLED CONTROL RODS IAW MM.
